Le module dendriforme sur le groupe cyclique  [ The dendriform module on the cyclic group ]
Annales de l'Institut Fourier, Volume 58 (2008) no. 7, p. 2333-2350

It is known that the Dendriform operad is in fact an anticyclic operad. This refined structure defines in particular a matrix of finite order acting on the vector space spanned by planar binary trees. We compute here its characteristic polynomial and propose a compatible conjecture for the characteristic polynomial of the Coxeter transformation for the Tamari lattice, which is essentially a square root of this matrix.

La structure d’opérade anticyclique de l’opérade dendriforme donne en particulier une matrice d’ordre n agissant sur l’espace engendré par les arbres binaires plans à n feuilles. On calcule le polynôme caractéristique de cette matrice. On propose aussi une conjecture compatible pour le polynôme caractéristique de la transformation de Coxeter du poset de Tamari, qui est essentiellement une racine carrée de cette matrice.

DOI : https://doi.org/10.5802/aif.2416
Classification:  18D50,  05E05,  06A07
Keywords: Dendriform operad, anticyclic operad, Tamari lattice, Coxeter transformation
@article{AIF_2008__58_7_2333_0,
     author = {Chapoton, Fr\'ed\'eric},
     title = {Le module dendriforme sur le groupe cyclique},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {58},
     number = {7},
     year = {2008},
     pages = {2333-2350},
     doi = {10.5802/aif.2416},
     mrnumber = {2498353},
     zbl = {1163.18004},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2008__58_7_2333_0}
}
Chapoton, Frédéric. Le module dendriforme sur le groupe cyclique. Annales de l'Institut Fourier, Volume 58 (2008) no. 7, pp. 2333-2350. doi : 10.5802/aif.2416. http://www.numdam.org/item/AIF_2008__58_7_2333_0/

[1] Aguiar, M.; Sottile, F. Structure of the Loday-Ronco Hopf algebra of trees, J. Algebra, Tome 295 (2006) no. 2, pp. 473-511 | MR 2194965 | Zbl 1099.16015

[2] Chapoton, F. On some anticyclic operads, Algebr. Geom. Topol., Tome 5 (2005), p. 53-69 (electronic) | Article | MR 2135545 | Zbl 1060.18004

[3] Chapoton, F. The anticyclic operad of moulds, Int. Math. Res. Not. IMRN (2007) no. 20, pp. Art. ID rnm078, 36 | MR 2363304 | Zbl pre05221213

[4] Chapoton, Frédéric On the Coxeter transformations for Tamari posets, Canad. Math. Bull., Tome 50 (2007) no. 2, pp. 182-190 | Article | MR 2317440 | Zbl pre05227661

[5] Curtis, C. W.; Reiner, I. Representation theory of finite groups and associative algebras, Interscience Publishers, a division of John Wiley & Sons, New York-London, Pure and Applied Mathematics, Vol. XI (1962) | MR 144979 | Zbl 0131.25601

[6] Hivert, F.; Novelli, J.-C.; Thibon, J.-Y. Un analogue du monoïde plaxique pour les arbres binaires de recherche, C. R. Math. Acad. Sci. Paris, Tome 335 (2002) no. 7, pp. 577-580 | MR 1941297 | Zbl 1013.05026

[7] Hivert, F.; Novelli, J.-C.; Thibon, J.-Y. Sur quelques propriétés de l’algèbre des arbres binaires, C. R. Math. Acad. Sci. Paris, Tome 337 (2003) no. 9, pp. 565-568 | Zbl 1029.05033

[8] Hivert, F.; Novelli, J.-C.; Thibon, J.-Y. The algebra of binary search trees, Theoret. Comput. Sci., Tome 339 (2005) no. 1, pp. 129-165 | Article | MR 2142078 | Zbl 1072.05052

[9] Huang, S.; Tamari, D. Problems of associativity : A simple proof for the lattice property of systems ordered by a semi-associative law, J. Combinatorial Theory Ser. A, Tome 13 (1972), pp. 7-13 | Article | MR 306064 | Zbl 0248.06003

[10] Loday, J.-L. Dialgebras, Dialgebras and related operads, Springer, Berlin (Lecture Notes in Math.) Tome 1763 (2001), pp. 7-66 | MR 1860994 | Zbl 0999.17002

[11] Loday, J.-L. Arithmetree, J. Algebra, Tome 258 (2002) no. 1, pp. 275-309 (Special issue in celebration of Claudio Procesi’s 60th birthday) | Article | MR 1958907 | Zbl 1063.16044

[12] Loday, J.-L.; Ronco, M. O. Hopf algebra of the planar binary trees, Adv. Math., Tome 139 (1998) no. 2, pp. 293-309 | Article | MR 1654173 | Zbl 0926.16032

[13] Loday, J.-L.; Ronco, M. O. Order structure on the algebra of permutations and of planar binary trees, J. Algebraic Combin., Tome 15 (2002) no. 3, pp. 253-270 | Article | MR 1900627 | Zbl 0998.05013

[14] Macdonald, I. G. Symmetric functions and Hall polynomials, The Clarendon Press Oxford University Press, New York, Oxford Mathematical Monographs (1995) (With contributions by A. Zelevinsky, Oxford Science Publications) | MR 1354144 | Zbl 0487.20007